Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields
Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 69-85
@article{CM_1990__76_1-2_69_0,
     author = {Esnault, H\'el\`ene and Viehweg, Eckart},
     title = {Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {69-85},
     zbl = {0742.14020},
     mrnumber = {1078858},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_69_0}
}
Esnault, Hélène; Viehweg, Eckart. Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields. Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 69-85. http://www.numdam.org/item/CM_1990__76_1-2_69_0/

1 H. Esnault and E. Viehweg, Dyson's lemma for polynomials in several variables (and the theorem of Roth). Invent. Math. 78 (1984) 445-490. | MR 768988 | Zbl 0545.10021

2 H. Esnault and E. Viehweg, Logarithmic De Rham complexes and vanishing theorems. Invent. Math. 86 (1986) 161-194. | MR 853449 | Zbl 0603.32006

3 T. Fujita, On Kähler fibre spaces over curves. J. Math. Soc. Japan 30 (1978) 779-794. | MR 513085 | Zbl 0393.14006

4 H. Grauert, Mordell's Vermutung über rationale Punkte auf algebraischen Kurven und Funktionenkörper. Publ. Math. IHES 25 (1965) 131-149. | Numdam | MR 222087 | Zbl 0137.40503

5 Y. Kawamata, A generalization of Kodaira-Ramanujam's vanishing theorem. Math. Ann. 261 (1982) 57-71. | Zbl 0476.14007

6 Yu. I. Manin, Rational points on an algebraic curve over function fields. Trans. Amer. Math. Soc. 50 (1966) 189-234. | Zbl 0178.55102

7 S. Mori, Classification of higher-dimensional varieties. Algebraic Geometry. Bowdoin 1985. Proc. of Symp. in Pure Math. 46 (1987) 269-331. | MR 927961 | Zbl 0656.14022

8 A.N. Parshin, Algebraic curves over function fields I. Math. USSR Izv. 2 (1968) 1145-1170. | Zbl 0188.53003

9 L. Szpiro, Séminaire sur les pinceaux de courbes de genre au moins deux. Astérisque 86 (1981). | MR 642675 | Zbl 0463.00009

10 E. Viehweg, Vanishing theorems. J. Reine Angew. Math. 335 (1982) 1-8. | MR 667459 | Zbl 0485.32019

11 E. Viehweg, Weak positivity and the additivity of the Kodaira dimension for certain fibre spaces. Adv. Stud. Pure Math. 1 (1983) 329-353 North-Holland. | MR 715656 | Zbl 0513.14019

12 E. Viehweg, Vanishing theorems and positivity in algebraic fibre spaces. Proc. Intern. Congr. Math., Berkeley 1986, 682-687. | MR 934270 | Zbl 0685.14013

13 E. Viehweg, Weak positivity and the stability of certain Hilbert points. Invent. Math. 96 (1989) 639-667. | MR 996558 | Zbl 0695.14006

14 P. Vojta, Mordell's conjecture over function fields. Preprint 1988. | Zbl 0662.14019

15 A.N. Parshin, Algebraic curves over function fields. Soviet Math. Dokl. 9 (1968) 1419-1422. | Zbl 0176.50903